# SDR CA081017001

- Difficulty date: October 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 22,726 hours
- Engine: Pwa PT6A65B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Part number: 3022375
- Condition: Failed
- Location: Accessory G/B
- Part time: 7,524 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOTS SHUT DOWN NR 1 ENGINE, DUE TO OIL PRESSURE FLUCTUATION AND OIL PRESS. ANNUNCIATOR ILLUMINATION. ACFT RETURNED TO YXS MX BASE.  OIL LOSS WAS FOUND TO BE COMING FROM THE HP PUMP DRAIN. OIL SEAL REPLACED, OIL CONSUMPTION ELIMINATED. EXPLORATORY WORK COMPLETED AS PER PRATT AND WHITNEY MX MANUAL.  ACFT RELEASED AS PER PRATT AND WHITNEY MX MANUAL PUTTING IN PLACE BOTH OIL FILTER/SCREEN AND CHIP DETECTOR INSPECTIONS.
